# SDR 97UAL900762

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INTERMITTENTLY COMES ON ON RIGHT SIDE, AFT LAV TO ROW 28.  SECURED FEEDER LEAD AT ROW 26.  OPS OKAY WITH SWITCH IN COCKPIT ARMED.
